# SDR UIEA2020081281733

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,038 hours, 18,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D00606
- Condition: Malfunctioned
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED AIR INOPERATIVE   REMOVED AND REPLACED L/H AIR SUPPLY CONTROL CARD IAW AMM 26-11-12. PERFORMED ENG IDLE RUN IAW 71-00-00. OPS CHECK NORMAL AT THIS TIME.
